Ohio, 2007Hail and Damaging Winds in Ohio, June 8, 2007
June 8, 2007 · NWS CLE · 45 events in 19 counties and zones
A strong cold front moved through the area during the afternoon and early evening hours of the 8th. Numerous severe thunderstorms developed ahead and along this cold front.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $294 million
- Crop damage
- $150,000
- Events
- 45
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved through the area during the afternoon and early evening hours of the 8th. Numerous severe thunderstorms developed ahead and along this cold front. Severe weather occurred throughout most counties in the area stretching from Lucas County to Mahoning County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 8, 10:51 AM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 8, 10:51 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1151 AM EDT FRI JUN 8 2007
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE INTO NORTHWEST OHIO EARLY THIS
AFTERNOON...EXITING EASTERN OHIO AND NORTHWEST PENNSYLVANIA THIS
EVENING. A LARGE AREA OF HIGH PRESSURE WILL MOVE ACROSS THE GREAT
LAKES THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED TO INCLUDE SEVERE THUNDERSTORM WATCH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
COLD FRONT EXITING THE AREA EARLY TONIGHT WITH HIGH PRESSURE
BUILDING IN QUICKLY. LINGER THUNDERSTORMS IN THE EAST THIS EVENING
ENDING BEFORE MIDNIGHT...FOLLOWED BY CLEARING SKIES OVERNIGHT WITH
MOSTLY SUNNY WEATHER FOR SATURDAY. FOLLOWED MAV GUID TEMPS FAIRLY
CLOSELY TONIGHT WITH LOW IN THE LOW TO MID 50S...AND HIGHS
SATURDAY UPPER 70S WEST TO LOW MID 70S EAST.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
SFC HIGH MOVES ACROSS THE GREAT LAKES AND THIS WEEKEND THEN
BECOMES ENTRENCHED ALONG THE MID ATLANTIC COAST. AT THE UPPER
LEVELS STRONG UPPER LEVEL RIDGE WILL REMAIN ANCHORED OVER EASTERN
CONUS THROUGH END OF FORECAST PERIOD. RIDGE BEGIN TO BREAK DOWN BY
END OF PD. DGEX WAS FASTEST OF THE 3 MODELS...USED THE GFS
ENSEMBLE SINCE IT WAS VERY CLOSE TO THE ECMWF. TRENDED TOWARD THE
ENSEMBLE MEAN FOR TEMPS.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT CONTINUE
TO SLOWLY MOVE EASTWARD. STORMS OVER WESTERN MICHIGAN HAVE
ACTUALLY WEAKENED A BIT WHILE THE STORMS ACROSS MISSOURI HAVE
MERGED INTO AN FAIRLY LARGE MCS. THINK THE AREA WILL GENERALLY BE
IN THE CLEAR THIS MORNING WITH ONLY SOME BLOW-OFF CIRRUS AND MID
CLOUDS FROM THE MCS TO OUR SOUTH...BUT DO THINK STORMS WILL
DEVELOP OVERHEAD BY LATE MORNING OR EARLY AFTERNOON. CONTINUED
WITH VCTS AT ALL SITES AND HAVE ALSO INTRODUCED TEMPOS FOR THUNDER
AT ALL TERMINALS DURING THE MID AFTERNOON HOURS. STORMS WILL
CONTINUE INTO EARLY EVENING BEFORE THE COLD FRONT PUSHES THROUGH
AND INTO PENNSYLVANIA TONIGHT. PRECIP SHOULD BE DONE AT ALL SITES
BEFORE MIDNIGHT WITH SKIES GRADUALLY CLEARING BY THE END OF THE
FORECAST PERIOD. WHERE PRECIP DOES OCCUR...EXPECTING BRIEF PERIODS
OF IFR CONDITIONS.
OUTLOOK
HIGH PRESSURE WILL BUILD IN FOR SATURDAY AND CONTINUE THROUGH
TUESDAY WITH MAINLY VFR CONDITIONS.
&&
.MARINE...
WARM FRONT NORTH AND EAST OF THE LAKE AS OF EARLY THIS MORNING WHILE
THE TRAILING COLD FRONT REMAINS WELL TO THE WEST OF LAKE MICHIGAN.
WINDS WILL REMAIN SOUTHWESTERLY THROUGH EARLY AFTERNOON...GUSTY AT
TIMES AND RIGHT AROUND SMALL CRAFT ADVISORY CRITERIA. WINDS WILL
COME AROUND OUT OF THE WEST AND PICK UP A BIT RIGHT WITH THE FRONT
BUT CALM DOWN SHORTLY AFTER SUNSET. EXTENDED SMALL CRAFT ADVISORY
UNTIL 10 PM TO ALLOW AN EXTRA FEW HOURS FOR THE WAVES AND WINDS TO
CALM DOWN BELOW CRITERIA.
FOLLOWING THE FRONT...SHOULD BE RELATIVELY TRANQUIL CONDITIONS
ACROSS THE LAKE AS HIGH PRESSURE SETTLES IN OVERHEAD. WINDS SHOULD
BE LIGHT AND VARIABLE THROUGH THE MIDDLE OF THE NEXT WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...RANDEL
NEAR TERM...WILLARD
SHORT TERM...RANDEL
LONG TERM...DJB
AVIATION...LEINS
MARINE...LEINSHazardous weather outlook, Jun 8, 10:48 AM EST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1148 AM EDT FRI JUN 8 2007
LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089-
091600-
MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO-
THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO-
AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO-
GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-
MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
1148 AM EDT FRI JUN 8 2007
...SEVERE THUNDERSTORM WATCH 369 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH
SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.
A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THE FRONT.
THERE IS SLIGHT RISK THAT THESE STORMS COULD BE SEVERE. THE MAIN
THREAT OF SEVERE WEATHER WILL BE FROM DAMAGING WINDS AND LARGE
HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
LEZ149-169-PAZ001>003-091600-
CONNEAUT OHIO TO RIPLEY NY-
CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1148 AM EDT FRI JUN 8 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.
A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS THE REGION AHEAD OF THE FRONT.
THERE IS SLIGHT RISK THAT THESE STORMS COULD BE SEVERE. THE MAIN
THREAT OF SEVERE WEATHER WILL BE FROM DAMAGING WINDS AND LARGE
HAIL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
Thunderstorm Wind, Wyandot
- When
- June 8, 12:14 PM EST
- Where
- Wyandot County, 7 mi E of Upper Sandusky
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Department of Highways
- Coordinates
- 40.830, -83.146
Two large trees were reported down.
Thunderstorm Wind, Wyandot
- When
- June 8, 12:15 PM EST
- Where
- Wyandot County, Sycamore
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.950, -83.170
Wind gusts of around 60 mph were estimated as the thunderstorm passed through the area.
Hail, Crawford
- When
- June 8, 12:25 PM EST
- Where
- Crawford County, 0.52 mi W of Chatfield
- Measured
- 1 in hail
- Property damage
- $5,000
- Reported by
- Post Office
- Coordinates
- 40.950, -82.940
Quarter size hail was observed.
Thunderstorm Wind, Crawford
- When
- June 8, 12:25 PM EST
- Where
- Crawford County, 7 mi NNW of Bucyrus
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $125,000
- Reported by
- Trained Spotter
- Coordinates
- 40.894, -83.031
Two large barns and part of a house were blown down. Debris from these structures scattered as far as a half of a mile away.
Thunderstorm Wind, Crawford
- When
- June 8, 12:25 PM EST
- Where
- Crawford County, 0.5 mi W of Chatfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 40.950, -82.940
A wind gust of 60 mph was estimated as the storm moved through area. Several large trees and large limbs were reported down.
Thunderstorm Wind, Lucas
- When
- June 8, 12:30 PM EST to 12:35 PM EST
- Where
- Lucas County, Whitehouse to Waterville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $40,000
- Reported by
- Law Enforcement
- Coordinates
- 41.520, -83.820
Numerous trees were reported down from Whitehouse to Waterville, and as far north as Holland.
Thunderstorm Wind, Wood
- When
- June 8, 12:35 PM EST
- Where
- Wood County, Perrysburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 41.570, -83.630
A tree and several large limbs were reported down. Numerous power lines were also reported down.
Thunderstorm Wind, Lucas
- When
- June 8, 12:40 PM EST
- Where
- Lucas County, Pt Place
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Trained Spotter
- Coordinates
- 41.720, -83.480
Numerous large limbs were reported down.
Thunderstorm Wind, Richland
- When
- June 8, 12:45 PM EST
- Where
- Richland County, Shiloh
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.970, -82.600
Trained spotters estimated wind gusts of 60 mph as the thunderstorms moved through the area.
Hail, Huron
- When
- June 8, 12:55 PM EST
- Where
- Huron County, 0.52 mi E of Willard
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.050, -82.720
Penny size hail was observed.
Thunderstorm Wind, Huron
- When
- June 8, 1:00 PM EST
- Where
- Huron County, Greenwich
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 41.030, -82.520
Several large trees were reported down.
Thunderstorm Wind, Ottawa
- When
- June 8, 1:05 PM EST
- Where
- Ottawa County, 1 mi WNW of Williston
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Post Office
- Coordinates
- 41.605, -83.348
Numerous large limbs were reported down.
Thunderstorm Wind, Lorain
- When
- June 8, 1:16 PM EST
- Where
- Lorain County, 0.69 mi S of Wellington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 41.160, -82.220
Numerous trees were reported down.
Thunderstorm Wind, Sandusky
- When
- June 8, 1:20 PM EST
- Where
- Sandusky County, Woodville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 41.450, -83.380
A large tree and scaffolding were blown down.
Hail, Wood
- When
- June 8, 1:30 PM EST
- Where
- Wood County, 0.86 mi NE of Pemberville
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.409, -83.458
Penny size hail was observed.
Thunderstorm Wind, Ashland
- When
- June 8, 1:40 PM EST
- Where
- Ashland County, Ashland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 40.870, -82.300
Three trees were blown down.
Thunderstorm Wind, Summit
- When
- June 8, 1:45 PM EST
- Where
- Summit County, Fairlawn
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.120, -81.580
A trained spotter estimated wind gusts with the thunderstorm to be around 60 mph.
Thunderstorm Wind, Medina
- When
- June 8, 1:49 PM EST
- Where
- Medina County, 3 mi S of Medina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Law Enforcement
- Coordinates
- 41.087, -81.870
Two large trees were reported down, along with numerous power lines.
Hail, Lorain
- When
- June 8, 2:00 PM EST
- Where
- Lorain County, 0.69 mi S of Wellington
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.160, -82.220
Penny size hail was observed.
Thunderstorm Wind, Erie
- When
- June 8, 2:00 PM EST
- Where
- Erie County, Kelleys Is
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Post Office
- Coordinates
- 41.600, -82.700
A large tree and large limb was reported down.
Thunderstorm Wind, Hancock
- When
- June 8, 2:00 PM EST
- Where
- Hancock County, 1 mi S of Mortimer
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 41.086, -83.630
Several large limbs were reported down.
Thunderstorm Wind, Medina
- When
- June 8, 2:00 PM EST
- Where
- Medina County, 0.69 mi N of Medina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 41.140, -81.870
A few trees were reported down.
Hail, Summit
- When
- June 8, 2:05 PM EST to 2:22 PM EST
- Where
- Summit County, 1.04 mi W of Akron to Mogadore
- Measured
- 4.25 in hail
- Property damage
- $288 million
- Reported by
- Trained Spotter
- Coordinates
- 41.080, -81.520
A severe thunderstorm moved across Summit County and caused unprecedented damage. Hail as large as softballs fell across much of the county. Extensive damage was done to homes and vehicles in Akron and surrounding areas. Nearly 51,100 insurance claims were filed for damage in the county. The south side of Akron was the hardest hit.
Thunderstorm Wind, Erie
- When
- June 8, 2:20 PM EST
- Where
- Erie County, Sandusky
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Trained Spotter
- Coordinates
- 41.450, -82.720
Numerous trees and power lines were reported down.
Hail, Portage
- When
- June 8, 2:22 PM EST
- Where
- Portage County, 1.25 mi WNW of Suffield
- Measured
- 2.5 in hail
- Property damage
- $5.0 million
- Reported by
- Trained Spotter
- Coordinates
- 41.027, -81.372
Tennis ball size hail was observed. Several large limbs were also reported down. Hundreds of homes and vehicles sustained damage from the hail.
Hail, Portage
- When
- June 8, 2:26 PM EST
- Where
- Portage County, Atwater
- Measured
- 1.75 in hail
- Property damage
- $250,000
- Reported by
- Trained Spotter
- Coordinates
- 41.020, -81.170
Golf ball size hail was observed. Many homes and vehicles were damaged by the hail.
Thunderstorm Wind, Ottawa
- When
- June 8, 2:34 PM EST
- Where
- Ottawa County, 1 mi E of Elmore
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 41.480, -83.281
Several trees were reported down.
Hail, Ashland
- When
- June 8, 2:40 PM EST
- Where
- Ashland County, 2 mi NE of Jeromesville
- Measured
- 0.75 in hail
- Reported by
- Post Office
- Coordinates
- 40.820, -82.173
Penny size hail was observed.
Thunderstorm Wind, Portage
- When
- June 8, 2:41 PM EST
- Where
- Portage County, 5 mi SE of Ravenna
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.119, -81.162
A trained spotter estimated wind gusts with the thunderstorm to be around 60 mph.
Hail, Summit
- When
- June 8, 3:00 PM EST
- Where
- Summit County, 2 mi S of Fairlawn
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 41.091, -81.580
Penny size hail was observed.
Thunderstorm Wind, Mahoning
- When
- June 8, 3:00 PM EST to 3:10 PM EST
- Where
- Mahoning County, Lake Milton to North Jackson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $35,000
- Reported by
- Trained Spotter
- Coordinates
- 41.100, -80.970
Numerous trees and power lines were reported down from Lake Milton to North Jackson. Also, the trained spotter also observed golf ball size hail in North Jackson.
Thunderstorm Wind, Wayne
- When
- June 8, 3:02 PM EST to 3:05 PM EST
- Where
- Wayne County, 4 mi N of Wooster
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.858, -81.930
A few large trees were reported down. Penny size hail was also observed.
Thunderstorm Wind, Stark
- When
- June 8, 3:06 PM EST
- Where
- Stark County, 0.87 mi SE of Marlboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 40.941, -81.208
Numerous trees were reported down. In Marlboro Township, a barn was blown off of its foundation.
Hail, Portage
- When
- June 8, 3:10 PM EST
- Where
- Portage County, Atwater
- Measured
- 1.75 in hail
- Property damage
- $100,000
- Crop damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 41.020, -81.170
Golf ball size hail was observed. Many homes and vehicles were damaged by the hail. Some crop damage was also reported.
Thunderstorm Wind, Stark
- When
- June 8, 3:17 PM EST
- Where
- Stark County, 1.25 mi ENE of Canal Fulton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Trained Spotter
- Coordinates
- 40.887, -81.578
Numerous large limbs were reported down.
Hail, Mahoning
- When
- June 8, 3:20 PM EST to 3:30 PM EST
- Where
- Mahoning County, 1.25 mi ESE of West Austintown to Youngstown
- Measured
- 1.5 in hail
- Property damage
- $250,000
- Reported by
- Trained Spotter
- Coordinates
- 41.093, -80.778
Hail ranging from walnut size to nickel size was observed. Some vehicles sustained damage from the hail.
Thunderstorm Wind, Mahoning
- When
- June 8, 3:20 PM EST to 3:30 PM EST
- Where
- Mahoning County, 2 mi W of Austintown to Campbell
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Trained Spotter
- Coordinates
- 41.100, -80.788
Numerous trees were reported down from near Austintown to Campbell. In Campbell, trained spotters reported structural damage to several buildings.
Thunderstorm Wind, Stark
- When
- June 8, 3:25 PM EST
- Where
- Stark County, Massillon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 40.780, -81.550
Several trees were reported down.
Hail, Portage
- When
- June 8, 3:30 PM EST
- Where
- Portage County, 3 mi SSE of Randolph
- Measured
- 1.75 in hail
- Property damage
- $150,000
- Crop damage
- $50,000
- Reported by
- Public
- Coordinates
- 40.990, -81.228
Golf ball size hail was observed. Also, approximately thirty trees were reported down. Many vehicles were damaged by the hail. Some crop damage was also reported.
Thunderstorm Wind, Medina
- When
- June 8, 3:30 PM EST
- Where
- Medina County, 1.25 mi WNW of Medina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 41.137, -81.892
Several trees were reported down.
Thunderstorm Wind, Trumbull
- When
- June 8, 3:30 PM EST
- Where
- Trumbull County, Hubbard
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 41.150, -80.570
Several trees and power lines were reported down.
Thunderstorm Wind, Stark
- When
- June 8, 3:35 PM EST
- Where
- Stark County, Alliance
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 40.920, -81.100
Several large trees were reported down.
Thunderstorm Wind, Mahoning
- When
- June 8, 3:53 PM EST
- Where
- Mahoning County, North Jackson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 41.100, -80.870
Three large trees were reported down. Also, a barn had its siding blown off.
Thunderstorm Wind, Wayne
- When
- June 8, 4:15 PM EST
- Where
- Wayne County, Apple Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Post Office
- Coordinates
- 40.750, -81.830
Several trees were reported down.
Thunderstorm Wind, Stark
- When
- June 8, 4:46 PM EST
- Where
- Stark County, 3 mi N of Massillon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Trained Spotter
- Coordinates
- 40.823, -81.550
Numerous trees were reported down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Ohio, June 8, 20071 death · 1 event
- Lightning Strike in Minnesota, June 8, 20071 death · 1 event
- Hail and Damaging Winds in Florida, June 8, 20071 injured · $1.2 million · 1.75 in hail · 10 events
- Damaging Winds in New York, June 8, 2007$305,000 · 55 kt wind · 25 events
- Hail and Damaging Winds in Tennessee, June 8, 2007$213,000 · 60 kt wind · 17 events
- Damaging Winds and Lightning Strike in Illinois, June 8, 20071 injured · $199,000 · 70 kt wind · 5 events
- Damaging Winds in Pennsylvania, June 8, 2007$153,000 · 74 kt wind · 6 events
- Damaging Winds and Lightning Strike in Kentucky, June 8, 20072 injured · $52,000 · 60 kt wind · 11 events
- Flash Flooding and Hail in Pennsylvania, June 8, 2007$49,000 · 50 kt wind · 27 events
- Damaging Winds and Lightning Strikes in Kentucky, June 8, 2007$106,000 · 74 kt wind · 8 events
- Damaging Winds in Kentucky, June 8, 2007$69,000 · 60 kt wind · 10 events
- Hail and Damaging Winds in Georgia, June 8, 2007$79,000 · 1 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 41164, 41042, 40926, 40941, 41048, 40942, 41165, 40943, 41049, 40927, 40946, 40947, 40948, 40949, 40928, 40953, 41051, 41166, 40930, 40956, 40957, 40959, 40931, 40960, 40932, 40933, 40961, 40934, 41052, 40935, 40964, 40975, 40978, 40936, 40979, 40937, 40986, 41015, 40939, 41023, and more.